Chaînes de Markof dans les ensembles abstraits et applications aux processus avec régions absorbantes et au problème des boucles
Annales de l'institut Henri Poincaré, Volume 14 (1954-1955) no. 3, pp. 145-199.
@article{AIHP_1955__14_3_145_0,
     author = {Dantzig, D. van},
     title = {Cha{\^\i}nes de {Markof} dans les ensembles abstraits et applications aux processus avec r\'egions absorbantes et au probl\`eme des boucles},
     journal = {Annales de l'institut Henri Poincar\'e},
     pages = {145--199},
     publisher = {INSTITUT HENRI POINCAR\'E ET GAUTHIER-VILLARS},
     volume = {14},
     number = {3},
     year = {1954-1955},
     zbl = {0066.37702},
     language = {fr},
     url = {http://www.numdam.org/item/AIHP_1955__14_3_145_0/}
}
TY  - JOUR
AU  - Dantzig, D. van
TI  - Chaînes de Markof dans les ensembles abstraits et applications aux processus avec régions absorbantes et au problème des boucles
JO  - Annales de l'institut Henri Poincaré
PY  - 1954-1955
SP  - 145
EP  - 199
VL  - 14
IS  - 3
PB  - INSTITUT HENRI POINCARÉ ET GAUTHIER-VILLARS
UR  - http://www.numdam.org/item/AIHP_1955__14_3_145_0/
LA  - fr
ID  - AIHP_1955__14_3_145_0
ER  - 
%0 Journal Article
%A Dantzig, D. van
%T Chaînes de Markof dans les ensembles abstraits et applications aux processus avec régions absorbantes et au problème des boucles
%J Annales de l'institut Henri Poincaré
%D 1954-1955
%P 145-199
%V 14
%N 3
%I INSTITUT HENRI POINCARÉ ET GAUTHIER-VILLARS
%U http://www.numdam.org/item/AIHP_1955__14_3_145_0/
%G fr
%F AIHP_1955__14_3_145_0
Dantzig, D. van. Chaînes de Markof dans les ensembles abstraits et applications aux processus avec régions absorbantes et au problème des boucles. Annales de l'institut Henri Poincaré, Volume 14 (1954-1955) no. 3, pp. 145-199. http://www.numdam.org/item/AIHP_1955__14_3_145_0/

N. Arley : 1943. On the theory of stochastic processes and their application to the theory of cosmic radiation (Thèse, Université de Copenhague). | MR | Zbl

G.A. Barnard 1946. Sequential test in industrial statistics (J. Roy. Stat. Soc., Suppl. 8, p. I-21). | MR | Zbl

M.S. Bartlett 1944. Negative probability (Proc. Camb. Phil. Soc., t. 41, p. 71-73). | MR | Zbl

M.S. Bartlett et D.G. Kendall : 1951. On the use of the characteristic functional in the analysis of some stochastic processes occurring in physics and biology (Proc. Camb. Phil. Soc., t. 47, p. 65-76). | MR | Zbl

G. Birkhoff 1948. Lattice theory (2e édition) (Amer. Math. Soc., Colloquium Publications, vol. 25). | MR | Zbl

D. Blackwell et M.A. Girshick : 1946. On functions of sequences of independent chance vectors with applications to the problem of random walk in k dimensions (Ann. Math. Stats., t. 17, p. 310-317). | MR | Zbl

A. Blanc-Lapierre et R. Fortet 1953. Théorie des fonctions aléatoires, Masson, Paris. | MR | Zbl

G. Blom : 1949. A generalization of Wald's fundamental identity (Ann. Math. Stat., t. 20, p. 439-444). | MR | Zbl

L. Le Cam : 1947. Un instrument d'étude des fonctions aléatoires : la fonctionnelle caractéristique ( C. R. Acad. Sc., t. 224, p. 701-711). | MR | Zbl

R.G. Cooke 1950. Infinite matrices and sequence spaces, Mac Millan and Co, Londres. | MR | Zbl

D. Van Dantzig : 1935. La notion de dérivée d'une fonctionnelle (C. R. Acad. Sc., t. 201, p. 1008-1010). | JFM | Zbl

1936. Ricci-calculus and functional analysis (Proc. Kon. Ned. Ak. Wetensch, t. 39, p. 785-794). | JFM | Zbl

1941. Mathematische en empiristische grondslagen der waarschijnlijkheidsrekening ( Ned. Tijdschrift voor Natuurkunde, t. 8, p. 70-93). | JFM

1947. Mathematische Statistiek (Hoofdstuk 2, Collectieve kenmerken, voortbrengende en karakteristieke functies, Mathematisch Centrum, Amsterdam, miméographé).

1949. Sur la méthode des fonctions génératrices (Colloques internationaux du Centre national de la Recherche scientifique, t. 13, p. 29-45). | MR | Zbl

D. Van Dantzig et C.L. Scheffer : 1954. On arbitrary hereditary time-discrete stochastic processes, considered as stationary Markov chains, and the corresponding general form of Wald's fundamental identity ( Proc. Kon. Ned. Ak. Wetensch., t. 57. | Zbl

W. Doeblin : 1940. Éléments d'une théorie générale des chaînes simples constantes de Markoff (Ann. Éc. Norm. Sup., (3), t. 57, p. 61-III). | Numdam | MR | Zbl

J.L. Doob : 1938. Stochastic processes with an integral-valued parameter (Trans. Amer. Math. Soc., t. 44, p. 87-151). | JFM | MR | Zbl

1945. Markoff chains, denumerable case (Trans. Amer. Math. Soc., t. 53, p. 458-473). | MR | Zbl

1948. Asymptotic properties of Markoff transition probabilities (Trans. Amer. Math. Soc., t. 63, p. 393-421). | MR | Zbl

1953. Stochastic Processes, J. Wiley and Sons, New-York. | MR | Zbl

W. Feller : 1949. On the theory of stochastic processes, with particular reference to applications (Proc. Berkeley Symposium on Math. Stat. and Prob., t. 1, p. 403-432). | MR | Zbl

1950. An introduction to probability theory and its applications, vol. I, J. Wiley and Sons, New-York. | MR | Zbl

R. Fortet : 1935-1938. Sur les probabilités en chaînes (C. R. Acad. Sc., t. 2011935 ; t. 202, 1936 et t. 204, 1938). | JFM

M. Fréchet : 1913. Sur la notion de différentielle dans le calcul des fonctionnelles (C. R. Congrès Soc. savantes, 1912, p. 45-58). | MR

1914. Sur la notion de différentielle d'une fonction de ligne ( Trans. Amer. Math. Soc., t. 15, p. 135-161). | JFM | MR

1950. Généralités sur les probabilités. Éléments aléatoires. Traité du calcul des probabilités et de ses applications [t. I ( Les principes de la théorie des probabilités), fasc. III (Recherches théoriques modernes sur le calcul des probabilités), livre I, Gauthier-Villars, Paris]. | MR | Zbl

M.A. Girshick : 1946. Contributions to the theory of sequential analysis, part II (Ann. Math., Stat., t. 17, p. 282-291). | MR | Zbl

A. Haar : 1933. Der Massbegriff in der Theory der kontinuierlichen Gruppen [Ann. Math., (2), t. 34, p. 147-169]. | JFM | MR | Zbl

J. Hadamard : 1910. Leçons sur le calcul des variations t. I, A. Hermann, Paris. | JFM

H. Hahn etA. Rosenthal : 1948. Set Functions, Albuquerque, Univ. of New Mexico Press. | MR | Zbl

P.R. Halmos : 1950. Measure theory, D. van Nostrand Company. | MR | Zbl

J.J. Hermans, M.S. Klamkin et R. Ullman : 1952. The excluded volume of polymer chains (J. Chem. Phys., t. 20, p. 1360-1368). | MR

J.H.B. Kemperman : 1950. The general one-dimensional random walk with absorbing barriers, wiht applications to sequential analysis (Thèse de doctorat, Amsterdam ; Excelsiors Foto-Offset, La Haye). | MR | Zbl

G.W. King : 1948. Dependence of physical properties of high polymers on molecular structure; statiscal investigations with the aid of punched card methods ( Office of Naval Research, Technical Report n° 1 ).

1949. New methods in the statistical mechanics of high polymers (Office of Naval Research, Technical Report n° 2).

P. Lévy : 1948. Processus stochastiques et mouvement brownien, Gauthier-Villars, Paris. | MR | Zbl

H. Loomis : 1945. Abstract congruence and the uniqueness of Haar measure (Ann. Math., (2), t. 46, p, 348-355). | MR | Zbl

E.W. Montroll : 1950. Markoff chains and excluded volume effect in polymer chains (J. Chem. Phys., t. 18, p. 734-743). | MR

J. Von Neumann : 1928. Zur Theorie der Gesellschaftsspiele (Math. Ann., t. 100, p. 295-320). | JFM

1934. Zur Haarschen Mass und topologischen Gruppen (Comp. Math., t. 1, p. 106-114). | JFM | Numdam | Zbl

1936. The uniqueness o f Haar measure (Math. Sbornik, t. 1, p. 721-734). | JFM

J. Von Neumann et O. Morgenstern : 1944. Theory of games and economic behavior, Princeton University Press, 2e éd., 1947, Princeton, New-Jersey.

Olga Taussky : 1949. A recurring theorem on determinants (Amer. Math. Monthly, t. 56, p. 672-676). | MR | Zbl

Ch M. Tchen : 1951. Stochastic processes and dispersion of configurations of linked events (J. Res. National Bureau 04 Standard, t. 46, p. 480-488). | MR

A. Wald : 1945. Sequential analysis, J. Wiley and Sons, New-York. | MR | Zbl

1950. Statiscal decision functions, J. Wiley and Sons, New-York.

W. Wasow : 1951. On the duration of random walks ( Ann. Math. Stat., t. 22, p. 199-216). | MR | Zbl